Coproducts of D-Posets and Their Application to Probability

Author: Frič Roman  

Publisher: Springer Publishing Company

ISSN: 0020-7748

Source: International Journal of Theoretical Physics, Vol.43, Iss.7-8, 2004-08, pp. : 1625-1633

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

D-posets introduced by F. Chovanec and F. Kôpka ten years ago provide a suitable algebraic structure to model events in probability theory. Generalizing analogous results for fields of sets and bold algebras, we describe a duality between certain coproducts of D-posets and generalized measurable spaces. An important role in the duality is played by sequential convergence. We mention some applications to the foundations of probability.